# SDR IPXA0563724

- Difficulty date: November 30, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATB - WX RADAR FAIL WEAK RT.   REPEAT INTERMITTENT "WX RADAR SYS" STATUS. R & R WXR R/T UNIT IAW AMM 34-43-01-4. OPS CHECK GOOD.
